Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Mar 2, 2007, 2:24 PM CST for 15 counties in Texas. It took effect at Mar 3, 2007, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 2:24 PM CST (20:24 UTC)
- In effect from
- Mar 3, 2007, 12:00 PM CST
- Expired
- Mar 3, 2007, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3476 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 022024 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 224 PM CST FRI MAR 2 2007 TXZ229>234-239>247-031000- /O.UPG.KCRP.FW.A.0003.070303T1600Z-070303T2300Z/ /O.NEW.KCRP.FW.W.0004.070303T1800Z-070304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 224 PM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY. ANOTHER COLD FRONT WILL PUSH THROUGH SOUTH TEXAS SATURDAY MORNING. BY AFTERNOON...NORTH WINDS WILL GUST BETWEEN 25 AND 35 MPH WHILE HUMIDITIES WILL DROP TO 15 TO 20 PERCENT INLAND AND TO BETWEEN 20 AND 30 PERCENT ALONG THE COAST. THE COMBINATION OF THESE CONDITIONS WILL PRODUCE RED FLAG CONDITIONS...AND SUPPORT EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JR
2 follow-up statements
000 WWUS84 KCRP 022044 CCA RFWCRP RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 PM CST FRI MAR 2 2007 TXZ229>234-239>247-031030- /O.UPG.KCRP.FW.A.0003.070303T1600Z-070303T2300Z/ /O.COR.KCRP.FW.W.0004.070303T1800Z-070304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 243 PM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY FOR SOUTH TEXAS DUE TO LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY. ANOTHER COLD FRONT WILL PUSH THROUGH SOUTH TEXAS SATURDAY MORNING. BY AFTERNOON...NORTH WINDS WILL GUST BETWEEN 25 AND 35 MPH WHILE HUMIDITIES WILL DROP TO 15 TO 20 PERCENT INLAND AND TO BETWEEN 20 AND 30 PERCENT ALONG THE COAST. THE COMBINATION OF THESE CONDITIONS WILL PRODUCE RED FLAG CONDITIONS...AND SUPPORT EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JR
000 WWUS84 KCRP 031007 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 407 AM CST SAT MAR 3 2007 TXZ229>234-239>247-040000- /O.CON.KCRP.FW.W.0004.070303T1800Z-070304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 407 AM CST SAT MAR 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. ANOTHER COLD FRONT WILL PUSH THROUGH SOUTH TEXAS THIS MORNING. BY AFTERNOON...NORTH WINDS WILL GUST BETWEEN 25 AND 35 MPH WHILE HUMIDITIES WILL DROP TO 15 TO 20 PERCENT INLAND AND TO BETWEEN 20 AND 30 PERCENT ALONG THE COAST. THE COMBINATION OF THESE CONDITIONS WILL PRODUCE RED FLAG CONDITIONS...AND SUPPORT EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 2, 10:09 AM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Mar 2, 10:09 AM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 AM CST FRI MAR 2 2007
.UPDATE...MADE SOME MINOR ADJUSTMENTS TO THE HOURLY TEMP/DEW
POINT/RH GRIDS AS WELL AS WIND GRIDS. THE TWEAKS WILL NOT REQUIRE
AN UPDATED OF ZFP. WILL SEE PLENTY OF SUN TODAY. TEMPS REBOUNDING
NICELY GIVEN RELATIVELY DRY AIRMASS. A LIGHT ONSHORE FLOW IS
CURRENTLY RE-ESTABLISHING ITSELF.
&&
.PREV DISCUSSION... /ISSUED 357 AM CST FRI MAR 2 2007/
SHORT TERM (TODAY THROUGH SATURDAY)...HIGH PRESSURE WILL SETTLE
INTO NORTH TX THRU THE MORNING AND THEN MOVE EWD INTO LA BY THIS
EVENING ALLOWING WINDS TO BECOME SE BY AFTERNOON. HIGHS TODAY WILL
GENERALLY BE IN THE 70S TO NEAR 80. WITH LIGHT ONSHORE FLOW
TONIGHT...HIGHER DEWPOINTS WILL BEGIN TO ADVECT INLAND AND WITH
GOOD RADIATIONAL COOLING COULD SEE SOME PATCHY FOG OVER THE
COASTAL BEND.
BIG NEWS THOUGH FOR SATURDAY WILL BE COLD FRONT THAT WILL PUSH
QUICKLY ACROSS SOUTH TX AND OFFSHORE BY NOONTIME. GFS IS SHOWING
1040 MB HIGH OVER THE ROCKIES WITH STRONG PGF BEHIND THE FRONT.
THIS WILL LEAD TO VERY WINDY CONDITIONS AND WITH STRONG MIXING
TAKING PLACE...MUCH LOWER DEWPOINTS. AS A RESULT...HAVE ISSUED A
FIRE WX WATCH FOR SATURDAY AS RHS WILL BE IN THE 15 TO 25 PERCENT
RANGE BY AFTERNOON ALONG WITH NORTH WINDS GUSTING TO 30 MPH. NOT
LOOKING FOR ANY RAINFALL WITH THE FRONT BUT TEMPS WILL BE SEVERAL
DEGREES COOLER ON SATURDAY.
AVIATION...VFR CONDITIONS WILL PREVAIL TODAY WITH LIGHT NORTHEAST
WINDS THIS MORNING BECOMING SOUTHEAST BY THIS AFTERNOON.
MARINE...HIGH PRESSURE WILL MOVE EAST TODAY BRINGING A BRIEF RETURN
OF A WEAK ONSHORE FLOW. A COLD FRONT WILL MOVE INTO THE WATERS ON
SATURDAY...PRODUCING A STRONG OFFSHORE FLOW LIKELY RESULTING IN SMALL
CRAFT ADVISORY CONDITIONS.
LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...MAIN QUESTIONS ARE
HOW COLD IT WILL GET SUNDAY AND MONDAY MORNING...THEN THE POTENTIAL
FOR PRECIPITATION TUESDAY NIGHT/WEDNESDAY. GFS AND ECMWF COMING INTO
BETTER AGREEMENT WITH THE UPPER TROUGH MOVING ACROSS ON WEDNESDAY...
MAIN QUESTION IS THE MOISTURE AVAILABILITY (ALSO MAIN ENERGY FROM
TROUGH MAY BE TOO FAR NORTH). FOR NOW...WILL HOLD OFF ON MENTIONING
RAINFALL FOR LATE TUESDAY NIGHT/WEDNESDAY TIME FRAME AS ALL
AVAILABLE MODELS STILL KEEP RAIN CHANCES RELATIVELY LOW AS MOISTURE
A BIT TOO LIMITED AND ATMOSPHERE STILL STABLE. HOWEVER...LATER
SHIFT(S) MAY HAVE TO CONSIDER ADDING IF MOISTURE IMPROVES AND/OR
PATTERN REMAINS CONSISTENT. ANOTHER TROUGH WILL APPROACH AREA LATE
THURSDAY/EARLY FRIDAY AND THAT MAY BE ANOTHER CHANCE FOR
PRECIP...HOWEVER WILL ALSO HOLD OFF ON RAINFALL FOR THURSDAY AS
TROUGH APPEARS TO REMAIN SUFFICIENTLY WEST OF AREA. OTHERWISE...
WEATHER PATTERN WILL REMAIN QUIET WITH COLD START SUNDAY MORNING AND
MONDAY MORNING...STAYING ON THE COLD SIDE OF GUIDANCE OVERALL WITH
SOME LOWS SUNDAY MORNING NEAR THE FREEZING MARK MAINLY OVER THE
NORTHERNMOST AREAS. GRADUAL WARM UP THROUGH THE PERIOD WITH LOTS OF
SUN DURING THE DAY SUNDAY AND MONDAY WITH CLOUDS INCREASING MID WEEK
WITH TROUGH. JUST SOME MINOR ADJUSTMENTS TO TEMPERATURE FORECAST
AFTER MONDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 52 69 36 67 / 0 0 10 0 0
VICTORIA 78 45 65 32 64 / 0 0 10 0 0
LAREDO 81 53 71 37 71 / 0 0 0 0 0
ALICE 79 49 70 34 69 / 0 0 10 0 0
ROCKPORT 76 53 68 39 66 / 0 0 10 0 0
COTULLA 80 48 67 31 69 / 0 0 0 0 0
KINGSVILLE 79 51 71 36 70 / 0 0 10 0 0
NAVY CORPUS 75 55 69 41 65 / 0 0 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...NONE.
&&
JR/76...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Mar 2, 5:35 AM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 535 AM CST FRI MAR 2 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-031145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 535 AM CST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY AND SATURDAY NIGHT FOR ALL MARINE INTERESTS...THEN FOR THE GULF WATERS ON SUNDAY. RED FLAG CONDITIONS ARE LIKELY ON SATURDAY WITH THE PASSAGE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MW/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:05 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.